# SDR LR7A07066

- Difficulty date: August 1, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 44,237 hours, 25,523 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 37525635
- Condition: Damaged
- Location: Fs 787e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK BELLY SKIN FS787E TO 799E, BL20L TO 20R DAMAGED WITH TEMPORARY REPAIR.  SKIN REPLACED IAW SMP583 CHAPTER 51-60 AND 51-70.
